J4 ›› 2013, Vol. 48 ›› Issue (8): 5-14.

• Articles • Previous Articles     Next Articles

Coresolution dimensions

YAN Ting-ting, LIU Zhong-kui   

  1. Department of Mathematics, Northwest Normal University, Lanzhou 730070, Gansu, China
  • Received:2013-01-10 Online:2013-08-20 Published:2013-08-21

Abstract:

Let A be an abelian category, X be a subcategory of A. The X-coresolution dimensions of the objectives of A are introduced, and by using cohomology functor ExtnX, the equivalent characterizations of X-coresolution dimensions are given.

Key words: coresolving subcategories; coresolution dimensions; preenvelopes

No related articles found!
Viewed
Full text
476
HTML PDF
Just accepted Online first Issue Just accepted Online first Issue
0 0 0 0 0 476

  From Others local
  Times 48 428
  Rate 10% 90%

Abstract
633
Just accepted Online first Issue
0 0 633
  From Others local
  Times 631 2
  Rate 100% 0%

Cited

Web of Science  Crossref   ScienceDirect  Search for Citations in Google Scholar >>
 
This page requires you have already subscribed to WoS.
  Shared   
  Discussed   
No Suggested Reading articles found!